Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the cure for slight nausea, stomach cramps, hot flushes and aching legs?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
I have slight nausea, stomache cramps for two days and hot flushes and aching legs
Posted Mon, 9 Dec 2013 in Women's Health
Answered by Dr. Shanti Vennam 39 minutes later
Brief Answer: Please exclude infections; take mineral supplement Detailed Answer: Hello, Thanks for writing to us. With the current symptoms, you should see a physician to exclude any gastric infection and get treated. If you can be more specific about any hormone supplements that you are on for the treatment of hot flushes, it would be easier to comment. Leg aches could be due to general malnutrition and will benefit from mineral supplements and some exercise. Hot flushes can be managed by following certain general adjustments like wearing loose-fitting, preferably cotton clothing, keeping the surroundings cool, practicing meditation and breathing exercises and eating a healthy diet and taking plenty of liquids. Hormone supplementation is usually not necessary at this age and if needed, is given in low doses through non-oral routes. You may see a gynecologist for help. Hope your query has been clarified. Please contact for further information. I will be happy to help. regards, Shanti.V.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor